Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 6, Number 4
HTML articles powered by AMS MathViewer

A note on $f$-regularity in rings
R. L. Blair PDF
Proc. Amer. Math. Soc. 6 (1955), 511-515
Extensions of ordered groups
Paul Conrad PDF
Proc. Amer. Math. Soc. 6 (1955), 516-528
Sylow $p$-subgroups of the classical groups over finite fields with characteristic prime to $p$
A. J. Weir PDF
Proc. Amer. Math. Soc. 6 (1955), 529-533
The Sylow subgroups of the symmetric groups
A. J. Weir PDF
Proc. Amer. Math. Soc. 6 (1955), 534-541
On the number of realizations of a Hasse diagram by finite sets
Abraham P. Hillman PDF
Proc. Amer. Math. Soc. 6 (1955), 542-548
On complete lattices and a problem of Birkhoff and Frink
V. K. Balachandran PDF
Proc. Amer. Math. Soc. 6 (1955), 548-553
Note on subdirect sums of rings
Neal H. McCoy PDF
Proc. Amer. Math. Soc. 6 (1955), 554-557
On the number of positive integers $\leqq x$ all of whose prime factors are $\leqq y$
S. Chowla and W. E. Briggs PDF
Proc. Amer. Math. Soc. 6 (1955), 558-562
Permutations preserving convergence of series
Ralph Palmer Agnew PDF
Proc. Amer. Math. Soc. 6 (1955), 563-564
Measurable subspaces and subalgebras
R. R. Bahadur PDF
Proc. Amer. Math. Soc. 6 (1955), 565-570
Distribution of zeros of sequences of polynomials of unbounded degree
Alan F. Kay PDF
Proc. Amer. Math. Soc. 6 (1955), 571-582
Multiply monotone complex sequences
W. M. Zaring PDF
Proc. Amer. Math. Soc. 6 (1955), 583-593
Note on the first Cesàro mean of the derived conjugate series of Fourier series
R. Mohanty and M. Nanda PDF
Proc. Amer. Math. Soc. 6 (1955), 594-597
On sufficient conditions for overconvergence
T. J. Rivlin PDF
Proc. Amer. Math. Soc. 6 (1955), 597-602
Some applications of theorems on uniform Cauchy points to infinite series
C. W. McArthur PDF
Proc. Amer. Math. Soc. 6 (1955), 603-612
A note on Bernstein’s approximation problem
W. H. J. Fuchs and Harry Pollard PDF
Proc. Amer. Math. Soc. 6 (1955), 613-615
A note on Tauberian conditions for Abel and Cesàro summability
H. R. Pitt PDF
Proc. Amer. Math. Soc. 6 (1955), 616-619
On circularly symmetric functions
James A. Jenkins PDF
Proc. Amer. Math. Soc. 6 (1955), 620-624
On the Peano curves associated with some conformal maps
Gerald R. MacLane PDF
Proc. Amer. Math. Soc. 6 (1955), 625-630
Two-dimensional measure in $3$-space
Gerald Freilich PDF
Proc. Amer. Math. Soc. 6 (1955), 631-633
Struct ideals
A. D. Wallace PDF
Proc. Amer. Math. Soc. 6 (1955), 634-638
The position of $C$-sets in semigroups
A. D. Wallace PDF
Proc. Amer. Math. Soc. 6 (1955), 639-642
Compact transformations and the $k$-topology in Hilbert space
Ralph A. Raimi PDF
Proc. Amer. Math. Soc. 6 (1955), 643-646
On two problems of J. Schmidt
G. Ladner PDF
Proc. Amer. Math. Soc. 6 (1955), 647-650
On the problem of the invariance of homotopical stability of points under Cartesian multiplication
Hiroshi Noguchi PDF
Proc. Amer. Math. Soc. 6 (1955), 651-655
Locally-finitely-valued cohomology groups
William L. Gordon PDF
Proc. Amer. Math. Soc. 6 (1955), 656-662
Primitive recursive functions. II
Raphael M. Robinson PDF
Proc. Amer. Math. Soc. 6 (1955), 663-666
A note on primitive recursive functions
Julia Robinson PDF
Proc. Amer. Math. Soc. 6 (1955), 667-670